Daytrana results/side effects

Heidi - posted on 06/10/2015 ( 3 moms have responded )

3

0

1

My 12 year old son started on Daytrana about 6 months ago. He had been on Concerta previously, but started having really severe mood swings. Originally, Daytrana seemed to be a "better fit", but now we're seeing pretty severe behavior swings again. Any body else have experience with Daytrana?

3 Comments

View replies by

Heidi - posted on 06/11/2015

3

0

1

Thanks, I appreciate your thoughts and comments. We'll keep working on finding the right fit for him.

Louise - posted on 06/11/2015

14

0

1

Call you doctor and have him do more blood tests on your son, to see why he is reacting in this fashion. Your Pharmacist could also give you some insight into the drugs and their side effects. Often times Pharmacists know have far more knowledge on how to give you advice on drugs and their side effects, than family physicians. You son might have an allergic reaction to those two drugs, thus explaining his mood swings, etc. Their are quite a few other substitutes out there that could be recommended without such radical side effects. Sometimes it takes a bit of time to find the right meds for our kids. Pray and ask God to guide you with respect to this matter. He will hear your prayer and He will give you an clear and good outcome to your cares and concerns for your child.

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms